# SDR ABXA070311

- Difficulty date: September 4, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 62,495 hours, 39,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59110041503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD FIXED VANE UPPER AND LOWER SURFACES CORRODED.  REMOVED AND REPLACED LEFT FLAP INBOARD FIXED VANE IAW DC9 MM 27-51-03-2-0002.
